# SDR DAT2005F00006

- Difficulty date: June 15, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N360RW
- Make and model: Stbros SD360
- Aircraft serial: SH3613
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Condition: Contaminated
- Location: Prop Governor
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FINAL APPROACH AND FINAL CHECKS, THE PROPS FWD THE RT ENGINE STARTED TO SURGE.  POWER BROUGHT BACK ON RT ENGINE TO SLOW UP SURGE AND IT STOPPED SURGING MOMENTARILY AND THE GENERATOR AND OIL RT LIGHT ON THE CWP.  THE NG`S WERE BELOW 50 PERCENT AND EMERGENCY CHECKLIST WAS FOLLOWING LEADING TO SHUTTING DOWN RT ENGINE.  AC LANDED WITHOUT INCIDENT.  AC WAS TAXIED BACK TO THE RAMP.  MECHANIC REMOVED AND REPLACED THE PROP GOVERNOR IAW MM.  THE PY LINE SYS WAS CHECKED AND WATER WAS FOUND IN IT.  MECHANIC BLEW OUT THE WATER.  GROUND OPS CHECKED, ENGINE AND PERFORMANCE RUNS WERE OK.  AC WAS RETURNED TO SERVICE.  (K)
